The Michigan Mathematical Journal

Complements of Runge domains and holomorphic hulls.

Franc Forstnerič

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 41, Issue 2 (1994), 297-308.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004997

Digital Object Identifier
doi:10.1307/mmj/1029004997

Mathematical Reviews number (MathSciNet)
MR1278436

Zentralblatt MATH identifier
0811.32007

Subjects
Primary: 32E10: Stein spaces, Stein manifolds
Secondary: 32E05: Holomorphically convex complex spaces, reduction theory 32E20: Polynomial convexity

Citation

Forstnerič, Franc. Complements of Runge domains and holomorphic hulls. Michigan Math. J. 41 (1994), no. 2, 297--308. doi:10.1307/mmj/1029004997. https://projecteuclid.org/euclid.mmj/1029004997


Export citation